# SDR CA990310018

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000046
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 3,678 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) NR 2 ENGINE TORQUE WENT TO 168 PERCENT ON TAKEOFF.  TAKEOFF REJECTED.   ALL OTHER ENGINE PARAMETERS WERE NORMAL. AFTER RETURN TO GATE, THE TORQUE STILL INDICTED 168 PERCENT. THE TORQUE SENSOR CONDITIONING UNIT WAS REPLACED.
